# SDR 2007UALA04592

- Difficulty date: November 5, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 27,215 hours, 6,254 cycles
- Engine: Pwa PW4077
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Skew Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLAT SKEW MSG IN VIEW.  FOUND WIRE HARNESS DAMAGED ON RT OUTBOARD FLAP-SLAT SKEW. REPLACED SKEW SENSOR NR 7 WIRING HARNESS. OP CHECKED PASSED. AC OK FOR SERVICE
